A generalization of Proth's theorem

Volume 110 / 2003

Pedro Berrizbeitia, T. G. Berry, Juan Tena-Ayuso Acta Arithmetica 110 (2003), 107-115 MSC: 11A51, 11Y11. DOI: 10.4064/aa110-2-1

Authors

  • Pedro BerrizbeitiaDepartamento de Matemáticas
    Puras y Aplicadas
    Universidad Simón Bolívar
    Caracas, Venezuela
    e-mail
  • T. G. BerryDepartamento de Matemáticas Puras y Aplicadas
    Universidad Simón Bolívar
    Caracas, Venezuela
    e-mail
  • Juan Tena-AyusoDepartamento de Algebra y Geometria
    Facultad de Ciencias
    Universidad de Valladolid
    Prado de la Magdalena s/n
    47005 Valladolid, Spain
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image